Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


scary mornings
Jun 24, 2002

What could be behind waking up every morning swollen?I'm talking about a huge face and neck glands.I thought it was from some new medications,but as the day progresses the swelling goes down alittle and it's at it's least bad before bed only to reemerge the next morning when my whole face is HUGE.I don't have any pain(like sinus's)sometimes a headache apon rising sometimes not. I've had a sinus ct along time ago (way before this problem started and other than some "polyps" the DR. said were nothing)I'm wondering if this was the start of something.The only thing I can tie this to is when I started a new reg a couple years ago that included my first nnrti. It has been getting progressively worse and then when I changed everything except the stationary pi a month ago it started to get worse. I'm seeing a specialist as soon as they can get me in and my doc does not think the situation is tied to the antivirals(antivirals are becoming a scapegoat for everything that goes "wrong" with someone)it's just that you hear about new weird phenonemons happening to people on meds all the time(look when lipo first came onto the scene)I don't know what to think. It's just that so much is still unknown about long term side effects it scares me.I've heard of somthing called sjorgen's symdrome and it is prevelent in hiv+ but how would I know if this is my problem?

Response from Dr. Henry

Angioedema, Sjogrens syndrome, cystic disease of the parotids and other conditions can cause the face to swell. Drug reactions and some allergies can also cause that. Seeing a HIV-experienced dermatologist might be a good place to get some further help. KH



Previous
food drug interactions
Next
videx & joint pain in big toe

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement